


default search action
"Resource Allocation for Wireless Multiuser OFDM Networks."
Xin Wang, Georgios B. Giannakis (2011)
- Xin Wang
, Georgios B. Giannakis
:
Resource Allocation for Wireless Multiuser OFDM Networks. IEEE Trans. Inf. Theory 57(7): 4359-4372 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.